# SDR SWAA2024011841742

- Difficulty date: January 16, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,336 hours, 17,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT LIGHT NOT SECURE<[01] RESECURED CENTER AISLE EMERGANCY EXIT SIGN PER AMM 33-51-01. OPS CK GOOD
